# SDR REX2008F00054

- Difficulty date: September 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 601R575261
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED GEAR OVERHEAT WARNING WHEN GEAR EXTENDED, QRH FOLLOWED UNEVENTFUL LANDING.  REMOVED AND REPLACED LT AND RT MLG BAY DETECTION LOOP HARNESS IAW AMM.  (K)
